# SDR KCSA202504070112

- Difficulty date: April 1, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26413
- Aircraft time: 86,927 hours, 14,962 cycles
- Engine: Pwa PW4056
- Engine time: 89,191 hours, 15,759 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 47348708
- Part serial: 727611
- Condition: Damaged
- Location: Nr 2
- Part time: 89,191 hours, 15,759 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ENGINE #2 SEVERE DAMAGE. PERFORMED N1 AND N2 LOCKOUT PER AMM 71-00-30 AND E50 #13891 FOR 3 ENGINE FERRY FLIGHT.   ENGINE #2 SEVERE DAMAGE. REMOVED AND REPLACED #2 ENGINE IAW B747-400 AMM 71-00-00, REFERENCE TASK CARD NUMBER 71-002-00-00 ITEM 1 MET 7050420706 FOR WORK PERFORMED AND ORIGINAL SIGNATURES, NO DEFECTS NOTED.
